Announcement

Collapse
No announcement yet.

Medication stunting my gains??? Advice please

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Medication stunting my gains??? Advice please

    Hi guys. Been on and off PE for about 10 years now and ive always found it hard to stick with manual exercises due to time and privacy. Now that i have purchased an automatic car i am able to do stretches while driving which i do stretch straight out or as far down stretches as intense as possible. I also do these when i go to the bathroom straight down very intensely for about 1min. While driving i generally hold the stretches as long as i can before having a 5 sec break to readjust grip. I actaully wear a safety glove used for construction work which helps a lot for gripping the head firmly.

    I have been dedicated doing these stretches for over two months now with maybe only one day off on a weekend and i feel like my ligaments are a lot looser however i havent really made any erection gains. I almost feel like ive made not really any gains what so ever after measuring. My penis is much easier to stretch now and the reason i started stretching down and also out while driving as i have a very, very high lot. So my penis sits really high on my pelvic region which sucks. I read that guys with High lots should be doing straight down stretches to get the most out of ligament gains first before stretching the tunica.

    Heres the problem. I am on aropax (antidepressants) for the last 3 months for anxiety and now im on finasteride for hair regrowth for the last month and im wondering if this is really hindering my gains OR is there something wrong with my routine. My routine is not complicated at all and the fact this is the most ive ever been dedicated for the longest period of time and the easiest way i found time to stretch. I was sure i would achieve some sort of gains. Any help would be great guys.

    Routine: 20 x 1min stretches stretch out while driving or more. 5x 1min straight down stretches intense. one day off a week.

  • #2
    Antidepressants should not effect gains. However you may want to look a little deeper into the use of finasteride and it's side effects. It can mess with the male hormone levels and there have been complaints(and a law suit I believe) of penis shrinkage. I don't have much knowledge about this drug, I can only suggest that you should do some research on it to find out a little more about if there is any truth to these side effects.
    To totally satisfy a woman sexually is not about having a large penis, it's about being a good lover.

    Comment


    • #3
      I remeber that Julian, the Phallosan guy, mentioned that in their study they found that medication for hair growth sabotaged length gains from using PF. So that maybe the case.
      My progress thread
      29.01.18.- Comeback to PE - BPEL: 20cm (7.87)/ EG: 14cm (5.51)
      Current size (as of 02.05.18): BPEL: 20.5cm (8.07)/ EG: 14.5cm (5.71)
      Goal: BPEL: 23cm (9.06)/ EG: 16.5cm (6.5)

      Comment


      • #4
        Thanks for help will do

        Comment

        Working...
        X